Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 78, NWS Milwaukee, WI

October 1, 2017

NWS Milwaukee, WI issued this small craft advisory at Oct 1, 2017, 8:54 AM CDT. It was in force for 62 hr.

The area

The counties it named.

The facts

Issued
Oct 1, 2017, 8:54 AM CDT (13:54 UTC)
Expired
Oct 3, 2017, 11:00 PM CDT
In force
62 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

533 
WHUS73 KMKX 011354
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
854 AM CDT SUN OCT 1 2017

...WINDY PERIOD WITH GUSTY SOUTH WINDS AHEAD OF SLOW MOVING FRONT...

LMZ643>646-012200-
/O.NEW.KMKX.SC.Y.0078.171001T1354Z-171004T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
854 AM CDT SUN OCT 1 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT TUESDAY.

* WINDS: SOUTH TO SOUTHEAST WINDS 10 TO 20 KNOTS. GUSTS TO 25
  KNOTS AT TIMES. 

* WAVES: 2 TO 4 FEET BUILDING TO 4 TO 6 FEET TODAY NORTH OF PORT
  WASHINGTON. WAVES BUILDING TO 5 TO 7 FEET AREA WIDE TONIGHT 
  THROUGH TUESDAY. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
10 follow-up statements
442 
WHUS73 KMKX 012011
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 PM CDT SUN OCT 1 2017

...WINDY PERIOD WITH GUSTY SOUTH WINDS AHEAD OF SLOW MOVING
FRONT...

LMZ643>646-020415-
/O.CON.KMKX.SC.Y.0078.000000T0000Z-171004T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
311 PM CDT SUN OCT 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
TUESDAY...

* WINDS: SOUTH TO SOUTHEAST WINDS 10 TO 20 KNOTS. GUSTS TO 25 
  KNOTS AT TIMES. 

* WAVES: 3 TO 6 FEET. BUILDING TO 5 TO 7 FEET AREA WIDE TONIGHT
  THROUGH MONDAY NIGHT.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
431 
WHUS73 KMKX 020209
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
909 PM CDT SUN OCT 1 2017

...BRISK SOUTH WINDS INTO TUESDAY...

LMZ643>646-021015-
/O.CON.KMKX.SC.Y.0078.000000T0000Z-171004T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
909 PM CDT SUN OCT 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
TUESDAY...

* WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. 
  
* WAVES: 3 TO 6 FEET. BUILDING TO 5 TO 7 FEET NORTH OF PORT WASHINGTON
  TONIGHT THROUGH MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
892 
WHUS73 KMKX 020807
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
307 AM CDT MON OCT 2 2017

...BREEZY SOUTH WINDS AND HIGH WAVES INTO TUESDAY...

LMZ643>646-021615-
/O.CON.KMKX.SC.Y.0078.000000T0000Z-171004T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
307 AM CDT MON OCT 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
TUESDAY...

* WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 3 TO 6 FEET. BUILDING TO 5 TO 7 FEET NORTH OF PORT
  WASHINGTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
756 
WHUS73 KMKX 021407
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
907 AM CDT MON OCT 2 2017

...BREEZY SOUTH WINDS AND HIGH WAVES INTO TUESDAY...

LMZ643>646-022215-
/O.CON.KMKX.SC.Y.0078.000000T0000Z-171004T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
907 AM CDT MON OCT 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
TUESDAY...

* WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 3 TO 6 FEET. BUILDING TO 5 TO 7 FEET NORTH OF PORT 
  WASHINGTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
830 
WHUS73 KMKX 021959
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
259 PM CDT MON OCT 2 2017

...BREEZY SOUTH WINDS AND HIGH WAVES INTO TUESDAY...

LMZ643>646-030400-
/O.CON.KMKX.SC.Y.0078.000000T0000Z-171004T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
259 PM CDT MON OCT 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
TUESDAY...

* WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 3 TO 6 FEET. BUILDING TO 5 TO 7 FEET NORTH OF PORT 
  WASHINGTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
357 
WHUS73 KMKX 030213
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
913 PM CDT MON OCT 2 2017

...BREEZY SOUTH WINDS AND HIGH WAVES INTO TUESDAY...

LMZ643>646-031015-
/O.CON.KMKX.SC.Y.0078.000000T0000Z-171004T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
913 PM CDT MON OCT 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
TUESDAY...

* WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 3 TO 6 FEET...EXCEPT FOR 5 TO 7 FEET NORTH OF PORT
  WASHINGTON TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
708 
WHUS73 KMKX 030815
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 AM CDT TUE OCT 3 2017

...BREEZY SOUTH WINDS AND HIGH WAVES TODAY...

LMZ643-644-031615-
/O.EXT.KMKX.SC.Y.0078.000000T0000Z-171004T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
315 AM CDT TUE OCT 3 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT. 

* WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 3 TO 6 FEET...EXCEPT FOR 5 TO 7 FEET NORTH OF PORT
  WASHINGTON TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-031615-
/O.CON.KMKX.SC.Y.0078.000000T0000Z-171004T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
315 AM CDT TUE OCT 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 3 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
992 
WHUS73 KMKX 031440
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
940 AM CDT TUE OCT 3 2017

...BREEZY SOUTH WINDS AND HIGH WAVES TODAY...

LMZ643-644-032245-
/O.EXT.KMKX.SC.Y.0078.000000T0000Z-171004T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
940 AM CDT TUE OCT 3 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT
WEDNESDAY. 

* WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 3 TO 6 FEET...EXCEPT FOR 5 TO 7 FEET NORTH OF PORT 
  WASHINGTON TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-032245-
/O.EXT.KMKX.SC.Y.0078.000000T0000Z-171004T0400Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
940 AM CDT TUE OCT 3 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM CDT THIS
EVENING. 

* WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BSH
WWW.WEATHER.GOV/MKX
512 
WHUS73 KMKX 032011
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 PM CDT TUE OCT 3 2017

...BREEZY SOUTH WINDS AND HIGH WAVES THIS AFTERNOON AND EVENING...

LMZ645-646-040000-
/O.EXT.KMKX.SC.Y.0078.000000T0000Z-171004T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
311 PM CDT TUE OCT 3 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-040415-
/O.CON.KMKX.SC.Y.0078.000000T0000Z-171004T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
311 PM CDT TUE OCT 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
WEDNESDAY...

* WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BSH
WWW.WEATHER.GOV/MKX
356 
WHUS73 KMKX 040220
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
920 PM CDT TUE OCT 3 2017

...BREEZY SOUTH WINDS AND HIGH WAVES SLOWLY EASING THIS EVENING...

LMZ643-644-040400-
/O.EXT.KMKX.SC.Y.0078.000000T0000Z-171004T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
920 PM CDT TUE OCT 3 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM CDT THIS
EVENING. 

* WINDS: SOUTH AT 10 TO 15 KNOTS WITH GUSTS TO 20 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 1, 6:27 AM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Oct 1, 6:27 AM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
627 AM CDT Sun Oct 1 2017

.UPDATE...

&&

.AVIATION(12Z TAFS)...Sct-bkn middle to high clouds will prevail
today and this evening. A surge of moisture at 925-850 mb will
likely bring stratus into srn WI aft 06z. The Cigs will range from
2-5 kft.

&&

.PREV DISCUSSION... (Issued 333 AM CDT Sun Oct 1 2017)

SHORT TERM...

Today and Tonight...Forecast Confidence is high.

A weak vorticity maximum currently over nrn MO will move newd
across nrn IL and srn WI later today bringing sct-bkn middle to
high clouds. The middle to high clouds will continue tnt as srn WI
remains on the ern periphery of the stronger swly flow aloft and
associated moisture. Sly low level flow around the high over the
Mid Atlantic states will then bring a surge of 925-850 mb
dewpoints late tonight with bkn stratus expected.

LONG TERM...

Monday through Wednesday... Forecast confidence is High.

A large trough over the west half of the country and a ridge over
the east half will put southern WI in a warm and relatively dry
pattern for Monday and Tuesday. Showers and storms are expected
along the baroclinic zone that will set up from NE to Upper
Michigan, but south central and southeast WI should remain dry.
Monday morning clouds should taper off in the afternoon with drier
air returning, so temperatures should rise into the upper 70s to
around 80 on breezy south winds. Tuesday will be a bit warmer
with highs in the lower 80s.

By Tuesday night, that ridge will start to break down and the cold
front will sag south Tuesday night into Wednesday morning.
Showers and a few rumbles of thunder are expected in southern WI
as the front moves through. Look for rain to taper off north to
south Wednesday morning. There's a chance the line could come
through broken, but many people could see a quarter inch of rain.

Thursday through Sunday... Forecast confidence is Medium.

The baroclinic zone will sit to the south of WI in the mid
Mississippi River Valley through Friday. Then an upper trough is
expected to slide through the Northern Plains late in the week.
The associated surface low should bring showers and maybe some
storms to southern WI Friday night or Saturday. The GFS is faster
with this system than the ECMWF, and the Canadian model brings it
through dry. That system will exit sometime Sunday. It looks like
cold air could arrive later next week.

AVIATION(09Z TAFS)...Sct-bkn middle to high clouds will prevail
today and this evening. A surge of moisture at 925-850 mb will
likely bring stratus into srn WI aft 06z. The Cigs will range from
2-5 kft.

MARINE...Modest ssely flow will prevail today and tnt with waves
building to 3-4 feet. The sly flow and resultant waves will then
increase for Mon into Tue AM. Thus a Small Craft Advisory is
likely for Mon-Tue AM.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...Gehring
Today/Tonight and Aviation/Marine...Gehring
Monday THROUGH Saturday...Cronce
Hazardous weather outlook, Oct 1, 3:40 AM CDT, 5 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
340 AM CDT Sun Oct 1 2017

WIZ046-047-051-052-056>060-062>072-020845-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
340 AM CDT Sun Oct 1 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There are slight chances for thunderstorms Tuesday night into
Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-020845-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
340 AM CDT Sun Oct 1 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Winds and waves are expected to reach Small Craft Advisory levels
Monday and Tuesday.

There are slight chances for thunderstorms Tuesday night into
Wednesday morning.

Cronce

www.weather.gov/mkx

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.